A certain method of approximating functions by polynomials
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 1 (1970), pp. 36-43
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1970_1_a4,
author = {I. M. Ganzburg and N. D. Nalivaiko},
title = {A~certain method of approximating functions by polynomials},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {36--43},
year = {1970},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1970_1_a4/}
}
I. M. Ganzburg; N. D. Nalivaiko. A certain method of approximating functions by polynomials. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 1 (1970), pp. 36-43. http://geodesic.mathdoc.fr/item/IVM_1970_1_a4/